Previous |  Up |  Next


Title: К метрической теории цепных дробей (Russian)
Title: Contribution to the metric theory of continued fractions (English)
Title: Contribution à la théorie métrique des fractions continues (French)
Author: Jarník, Vojtěch
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 4
Issue: 4
Year: 1954
Pages: 318-329
Summary lang: French
Category: math
MSC: 11A55
idZBL: Zbl 0057.29602
idMR: MR0072184
DOI: 10.21136/CMJ.1954.100120
Date available: 2008-06-09T12:44:24Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] V. Jarník: Diophantische Approxirnationen und Hausdorffsches Mass.Матем. Сборник 36, 371-382 (1929).
Reference: [2] V. Jarník: Über die simultanen diophantischen Approximationen.Math. Zeitsehr. 33, 505-543 (1931). MR 1545226, 10.1007/BF01174368
Reference: [3] A. S. Besicovitch: Sets of fractional dimensions IV: On rational approximation to real numbers.Journ. London Math. Soc. 9, 126-131 (1934). Zbl 0009.05301


Files Size Format View
CzechMathJ_04-1954-4_4.pdf 1.143Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo